International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 132602 | https://doi.org/10.1155/S1048953398000409

Mohammad S. R. Chowdhury, "A G-KKM type theorem and its applications to minimax inequalities on G-convex spaces", International Journal of Stochastic Analysis, vol. 11, Article ID 132602, 13 pages, 1998. https://doi.org/10.1155/S1048953398000409

A G-KKM type theorem and its applications to minimax inequalities on G-convex spaces

Received01 Sep 1996
Revised01 Jan 1998

Abstract

A G-KKM type theorem is obtained on G-convex spaces. As application, a generalization of Ky Fan's minimax inequality to non-compact sets on G-convex spaces is first obtained. As special cases of this minimax inequality, some new minimax inequalites are obtained. Four fixed point theorems and four equivalent formulations of the second minimax inequality are also obtained.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views91
Downloads298
Citations